Servaid Coin 90 0

Gaviscon 120ML Syp

Alginate Compound
Reckitt


Rs. 99.51 Rs. 89.45/Pack 10.1% OFF

Servaid Coin 90 0

Gaviscon syrup has ingredients, sodium alginate, calcium carbonate and sodium bicarbonate. Gaviscon syrup has a generic name called aluminium hydroxide 95mg and magnesium carbonate 358mg per 15mL. 

This medicine works as an antiacid. It has many basic or can be said that antiacid ingredients that neutralize the acidity in the stomach and give relief from the acidity. In a survey, Gaviscon syrup is considered an effective syrup for 83% of the users. For the people with complaints of heartburn, acidity and gas, this syrup turned out very effective and magical.

Overeating is an important topic to be discussed in this era of fast food. People eating food more than the capacity of their stomach fall prey to acidity, heartburn and stomach related disease. Gaviscon syrup relieves stomach irritation and acidity by releasing its antiacid ingredients in the stomach, and people feel relieved within a few minutes of taking this syrup.

Uses 

Gaviscon syrup uses include treatment of heartburn, indigestion, stomach aches, acidity, reflux, gas and other stomach related diseases. Gaviscon syrup has a generic name aluminium hydroxide 95mg, magnesium carbonate 358mg per 15ml of dosage.

This composition of aluminium and magnesium antacids present in Gaviscon syrup work as magic in the stomach to relieve the burning sensation in the stomach due to excessive acids released in the stomach.

Sometimes, the food we eat requires a lot of acid from the stomach includes fatty food demand a great amount of acid to be released from the stomach. This acid retains in the stomach and causes acidity and un-easiness in the stomach. Gaviscon syrup helps to reduce to lessen this acidity by neutralizing it.

This syrup does not work by stopping the acid production in the stomach, but it works by reducing the amount of acid present in the stomach. Our stomach releases a very concentrated acid known as hydrochloric acid.

 This acid in an adequate amount is a blessing and helps indigestion. But when this acid increases in amount it causes the destruction of the stomach by eating the stomach walls. This syrup works by blocking the hydrogen binding sites at the wall of the stomach, causing the hydrochloric acid to reduce its production for the time being.

Dosage 

This medicine must be taken orally only. It should be taken with meals. Gaviscon syrup dosage includes for adults and children above 12 years 10 to 20ml after eating food and before sleeping. Children, below 12 years must take this medicine only on the advice of the doctor. It s usually not prescribed to the children. This medicine contains high sodium, so the salt consumption in the meals should be less. Otherwise, it will affect the blood pressure of the body.

Availability 

Gaviscon syrup price in Pakistan is very less, and it is easily available in all the big and some local pharmacies. This medicine is very economical along with a number of benefits.


Gaviscon syrup has ingredients, sodium alginate, calcium carbonate and sodium bicarbonate. Gaviscon syrup has a generic name called aluminium hydroxide 95mg and magnesium carbonate 358mg per 15mL. 

This medicine works as an antiacid. It has many basic or can be said that antiacid ingredients that neutralize the acidity in the stomach and give relief from the acidity. In a survey, Gaviscon syrup is considered an effective syrup for 83% of the users. For the people with complaints of heartburn, acidity and gas, this syrup turned out very effective and magical.

Overeating is an important topic to be discussed in this era of fast food. People eating food more than the capacity of their stomach fall prey to acidity, heartburn and stomach related disease. Gaviscon syrup relieves stomach irritation and acidity by releasing its antiacid ingredients in the stomach, and people feel relieved within a few minutes of taking this syrup.

Uses 

Gaviscon syrup uses include treatment of heartburn, indigestion, stomach aches, acidity, reflux, gas and other stomach related diseases. Gaviscon syrup has a generic name aluminium hydroxide 95mg, magnesium carbonate 358mg per 15ml of dosage.

This composition of aluminium and magnesium antacids present in Gaviscon syrup work as magic in the stomach to relieve the burning sensation in the stomach due to excessive acids released in the stomach.

Sometimes, the food we eat requires a lot of acid from the stomach includes fatty food demand a great amount of acid to be released from the stomach. This acid retains in the stomach and causes acidity and un-easiness in the stomach. Gaviscon syrup helps to reduce to lessen this acidity by neutralizing it.

This syrup does not work by stopping the acid production in the stomach, but it works by reducing the amount of acid present in the stomach. Our stomach releases a very concentrated acid known as hydrochloric acid.

 This acid in an adequate amount is a blessing and helps indigestion. But when this acid increases in amount it causes the destruction of the stomach by eating the stomach walls. This syrup works by blocking the hydrogen binding sites at the wall of the stomach, causing the hydrochloric acid to reduce its production for the time being.

Dosage 

This medicine must be taken orally only. It should be taken with meals. Gaviscon syrup dosage includes for adults and children above 12 years 10 to 20ml after eating food and before sleeping. Children, below 12 years must take this medicine only on the advice of the doctor. It s usually not prescribed to the children. This medicine contains high sodium, so the salt consumption in the meals should be less. Otherwise, it will affect the blood pressure of the body.

Availability 

Gaviscon syrup price in Pakistan is very less, and it is easily available in all the big and some local pharmacies. This medicine is very economical along with a number of benefits.

As Gaviscon syrup has aluminium and magnesium in it. Tell your doctor if you have any allergies to these two ingredients. Tell your doctor about not only these two but also other allergies because there must be some other inactive ingredients in this medicine that your doctor knows better than you.

If you have dehydration, kidney problems such as kidney stones must tell your doctor before taking this drug. In the case of pregnancy, this medicine must be taken only on the advice of your doctor or if there is a severe need of taking this syrup. 

This medicine can also pass into breast milk. So, consult your doctor before taking it if you are breastfeeding. Shake the syrup well before using it always. The people who are hoping to get pregnant should first contact their doctors before taking this medicine.

Every medicine comes with its side effects; it is not important that every person using this medicine is likely to have these side effects. These side effects are very less likely to be noticed by some of the users. 

There are some temporary side effects of this syrup. As our body takes some time to adjust to some of the new medication that we start. If that drug contains something that does not suit our body or if we have some allergy to one of its constituents, then some conditions can occur.

Side effects of Gaviscon syrup include nausea, constipation, diarrhoea or headache. These are some of the common symptoms that occur due to the intake of this syrup. It is not necessary that these symptoms will definitely occur to the person taking it.

If your doctor has given this drug to you, then keep that in mind that the benefit this medicine going to give you is much more than the loss it is going to give you through its side effects. If the side effects are persistent and the pain is not going for a long time, then must consult your doctor.

One thing that one should know is that the medicine containing aluminium can cause constipation as a side effect, and medicine containing magnesium can cause diarrhoea as a side effect. To lessen the chance of constipation, drink a lot of water in your daily routine. Diarrhoea is more likely to happen by taking this medicine.

The use of aluminium-containing medicine can cause a decrease in phosphate in the body. This low phosphate in the body can cause tiredness, loss of appetite and muscle weakness. If you feel any of these symptoms contact your physician right away because a decrease in the body's phosphate level can cause a serious problem in your body.

Some of the serious side effects of this medicine that require an immediate consultation are black or tarry faeces, breathing rate getting down, heartbeat not regular, mental switches, pain with urination, allergic reactions such as rash, itching especially on the face, throat and tongue and severe dizziness. 

This is not a complete list of side effects; there are some other side effects that can occur. If you feel any other serious symptoms, feel free to ask your doctor about them.

As Gaviscon syrup has aluminium and magnesium in it. Tell your doctor if you have any allergies to these two ingredients. Tell your doctor about not only these two but also other allergies because there must be some other inactive ingredients in this medicine that your doctor knows better than you.

If you have dehydration, kidney problems such as kidney stones must tell your doctor before taking this drug. In the case of pregnancy, this medicine must be taken only on the advice of your doctor or if there is a severe need of taking this syrup. 

This medicine can also pass into breast milk. So, consult your doctor before taking it if you are breastfeeding. Shake the syrup well before using it always. The people who are hoping to get pregnant should first contact their doctors before taking this medicine.

Every medicine comes with its side effects; it is not important that every person using this medicine is likely to have these side effects. These side effects are very less likely to be noticed by some of the users. 

There are some temporary side effects of this syrup. As our body takes some time to adjust to some of the new medication that we start. If that drug contains something that does not suit our body or if we have some allergy to one of its constituents, then some conditions can occur.

Side effects of Gaviscon syrup include nausea, constipation, diarrhoea or headache. These are some of the common symptoms that occur due to the intake of this syrup. It is not necessary that these symptoms will definitely occur to the person taking it.

If your doctor has given this drug to you, then keep that in mind that the benefit this medicine going to give you is much more than the loss it is going to give you through its side effects. If the side effects are persistent and the pain is not going for a long time, then must consult your doctor.

One thing that one should know is that the medicine containing aluminium can cause constipation as a side effect, and medicine containing magnesium can cause diarrhoea as a side effect. To lessen the chance of constipation, drink a lot of water in your daily routine. Diarrhoea is more likely to happen by taking this medicine.

The use of aluminium-containing medicine can cause a decrease in phosphate in the body. This low phosphate in the body can cause tiredness, loss of appetite and muscle weakness. If you feel any of these symptoms contact your physician right away because a decrease in the body's phosphate level can cause a serious problem in your body.

Some of the serious side effects of this medicine that require an immediate consultation are black or tarry faeces, breathing rate getting down, heartbeat not regular, mental switches, pain with urination, allergic reactions such as rash, itching especially on the face, throat and tongue and severe dizziness. 

This is not a complete list of side effects; there are some other side effects that can occur. If you feel any other serious symptoms, feel free to ask your doctor about them.

Gaviscon 120ML Syp Price in Pakistan - updated Sep 2022

Product Name
Product Price

Gaviscon Advance 120ML Syp

Rs. 152.59

Gaviscon 120ML Syp

Rs. 89.45

You may also Like

Acicon 40MG Tab 1x10 (L)
Servaid Coin 378 0

Acicon 40MG Tab 1x10 (L)

Rs. 377.4

Inhibitol 30MG Cap 2x7 (L) 10.1% OFF
Servaid Coin 252 0

Inhibitol 30MG Cap 2x7 (L...

Rs. 280 Rs. 251.72

Lanzit 30MG Cap 1x14 (L) 10.1% OFF
Servaid Coin 234 0

Lanzit 30MG Cap 1x14 (L)

Rs. 259.98 Rs. 233.66

Lanzol 30MG Cap 1x14 (L) 10.1% OFF
Servaid Coin 351 0

Lanzol 30MG Cap 1x14 (L)

Rs. 389.9 Rs. 350.42

Acireg 20MG Cap 2x7 (L) 10.2% OFF
Servaid Coin 168 0

Acireg 20MG Cap 2x7 (L)

Rs. 185.92 Rs. 167.02